# SDR SWAA2025011575290

- Difficulty date: December 9, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,233 hours, 33,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING 2024-759336<[01] TOOL USED CALIPER PN: 500-196-30; SN: A23325649; DUE DATE: 31/DEC/24.;[02] TOOL USED CALIPER PN: 500-197-30; SN: A189508; DUE DATE: 14/JAN/25.;[03] CORRECTIVE ACTION 1 ENTRY BY ERROR CORRECT.;[04] EQUIPMENT P/N BONDMASTER 600M; S/N 230106912; DUE DATE 09-JAN-25 WAS USED ON STEP 4;[05] TOOL USED: HOTBONDER: HCS9200B S/N:15102320 DUE DATE:25-JAN-25;[06] TOOL USED ON STEP #17; P/N BONDMASTER 600M; S/N 230106912; DUE DATE 09-JAN-25 WAS USED;[07] TOOL USED SCALE PN: CR5200; SN: 8342514511; DUE DATE: 27/FEB/25.;[08] PERFORMED INTERIM REPAIR ON IB MAIN FLAP WEDGE PANEL AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] PERFORMED INTERIM REPAIR ON IB MAIN FLAP WEDGE PANEL AT LT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
